# SDR DL76L030069

- Difficulty date: December 17, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 55,765 hours, 8,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T411541
- Part serial: AFI0212161
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT T/E WEDGE DISBONDED.  REPAIRED PER ER/A 418116-14.
